Pedal edema with olanzepine

Veena Nayak, Bharti Chogtu, Virupaksha Devaramane, P. V. Bhandary

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

Olanzapine, an atypical antipsychotic is considered superior to its conventional congeners. Here we report two cases of pedal edema secondary to olanzapine. In both cases the systemic causes of pedal edema were ruled out. On reducing the dose of olanzapine, pedal edema regressed and completely resolved after stopping the drug. So we attribute the edema to olanzapine therapy. As the definitive cause and further consequences of pedal edema are not known , hence stringent monitoring of adverse effects of this drug is required.

Original languageEnglish
Pages (from-to)49-50
Number of pages2
JournalIndian Journal of Pharmacology
Volume41
Issue number1
DOIs
Publication statusPublished - 01-01-2009

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Pharmacology (medical)
  • Pharmacology

Cite this